Degeneracy of order of growth in a boundary value problem with a parameter
Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 251-252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_2_a1,
author = {Yu. P. Boglaev},
title = {Degeneracy of order of growth in a boundary value problem with a parameter},
journal = {Doklady Akademii Nauk},
pages = {251--252},
year = {1974},
volume = {216},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a1/}
}
Yu. P. Boglaev. Degeneracy of order of growth in a boundary value problem with a parameter. Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 251-252. http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a1/